# SDR DXTA2009120103873

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 2,976 hours, 2,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: 31A4371
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING T/O CLIMBOUT, CREW DETECTED AN ODOR THAT RESEMBLED BURNING PLASTIC.  ODOR CONTINUED TO GET WORSE AS CREW EXECUTED IMMEDIATE RETURN TO DEPARTURE.  ODOR STOPPED AFTER LANDING.  REMOVED AND REPLACED LT AND RT OZONE CONVERTERS IAW MM 21-71-00.  OPS AND LEAK CHECK GOOD.  NO ODORS NOTED.
